21 Mayıs 2019 | Salı
 

SCI Kapsamı Dışındaki Yayın Bilgileri:

1) "Analysis of two dimensional Non-Linear Burgers'Equation", irem bağlan, TWMS J. App. and Eng. Math. , 9(1), 38-48, (2019)
Tez:
-
2) "Mathematıcal modelıng of the dependence of heat dıstrıbutıon on dırectıon ın surface texturıng of contınuous carbon fıbre reınforced epoxy composıtes by nd.yag laser ", timur canel irem bağlan, TWMS J. App. and Eng. Math., 9(1), 49-57, (2019)
Tez:
-
3) "A geometric modeling of 2-dimensional parabolic problem with periodic boundary condition", F. Kanca, I. Baglan and G. Oztürk, Malaya Journal of Matematik,, 6, 286-290, (2018)
Tez:
-
4) "Analysis of inverse parabolic problem with nonlocal boundary condition", İrem bağlan-fatma kanca, journal of abstract and computational mathematics, 1, 51-62, (2018)
Tez:
-
5) "Solution of two-dimensional non-linear Burgers’ equations with nonlocal boundary condition", İrem Bağlan-Fatma Kanca, Malaya Journal of Matematik, Vol. 5, No. 4, 675-679, (2017)
Tez:
-
6) "Identifying an unknown time dependent coefficient for quasilinear parabolic equations", KANCA FATMA,BAĞLAN İREM, New Trends in Mathematical Science, 4/3, 116-128, (2016)
Tez:
-
7) "Generalized and Numerical Solution for a Quasilinear ParabolicEquation with Nonlocal Boundary Condition", İREM BAĞLAN-F.Kanca, Babeş-Bolyai Mathematica , 60(4), 567-581, (2015)
Tez:
-
8) "The Continuous Dependence and Numerical Approximation of the Solution of the Quasilinear Pseudo-Parabolic Problem with Periodic Boundary Condition", Irem Baglan, Fatma Kanca,, Journal of Advances in Mathematics, Vol 5, No. 3, , (2014)
Tez:
-
9) " Fourier Method for a Quasilinear Pseudo-Parabolic Equation with Periodic Boundary Condition", Hüseyin Halilov İrem Çiftçi, International Journal of Pure and Applied Mathematics , 52, 717-729, (2009)
Tez:
-
10) "Dependency of he solution of quasilinear pseudo-parabolic equation wih periodic boundary condition on Epsilon", İ.Çiftçi and H-Halilov, International Journal of Math. Analysis, Vol.2,no.18, 881-888, (2008)
Tez:
-